RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mosc. Math. J., 2010, Volume 10, Number 4, Pages 831–832 (Mi mmj407)  

Sabir Medgidovich Gusein-Zade

S. B. Artemov, A. A. Belavin, V. M. Buchstaber, A. I. Esterov, B. L. Feigin, V. A. Ginzburg, E. A. Gorsky, Yu. S. Ilyashenko, A. A. Kirillov, A. G. Khovanskii, S. K. Lando, G. A. Margulis, Yu. A. Neretin, S. P. Novikov, S. B. Shlosman, A. B. Sossinsky, M. A. Tsfasman, A. N. Varchenko, V. A. Vassiliev, S. G. Vlăduţ


Full text: http://www.ams.org/.../gusein-zade.html
Language:

Citation: S. B. Artemov, A. A. Belavin, V. M. Buchstaber, A. I. Esterov, B. L. Feigin, V. A. Ginzburg, E. A. Gorsky, Yu. S. Ilyashenko, A. A. Kirillov, A. G. Khovanskii, S. K. Lando, G. A. Margulis, Yu. A. Neretin, S. P. Novikov, S. B. Shlosman, A. B. Sossinsky, M. A. Tsfasman, A. N. Varchenko, V. A. Vassiliev, S. G. Vlăduţ, “Sabir Medgidovich Gusein-Zade”, Mosc. Math. J., 10:4 (2010), 831–832

Citation in format AMSBIB
\Bibitem{ArtBelBuc10}
\by S.~B.~Artemov, A.~A.~Belavin, V.~M.~Buchstaber, A.~I.~Esterov, B.~L.~Feigin, V.~A.~Ginzburg, E.~A.~Gorsky, Yu.~S.~Ilyashenko, A.~A.~Kirillov, A.~G.~Khovanskii, S.~K.~Lando, G.~A.~Margulis, Yu.~A.~Neretin, S.~P.~Novikov, S.~B.~Shlosman, A.~B.~Sossinsky, M.~A.~Tsfasman, A.~N.~Varchenko, V.~A.~Vassiliev, S.~G.~Vl{\u a}du\c t
\paper Sabir Medgidovich Gusein-Zade
\jour Mosc. Math.~J.
\yr 2010
\vol 10
\issue 4
\pages 831--832
\mathnet{http://mi.mathnet.ru/mmj407}


Linking options:
  • http://mi.mathnet.ru/eng/mmj407
  • http://mi.mathnet.ru/eng/mmj/v10/i4/p831

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Moscow Mathematical Journal
    Number of views:
    This page:599

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020